MathSciNet Relay Station
MathSciNet bibliographic data
MR453739 (56 #11999) 14C20 (20G15 14L99)
Waterhouse, William C. Class groups of rings of invariants. Proc. Amer. Math. Soc. 67 (1977), no. 1, 23–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement